# SDR REXA2016071201300

- Difficulty date: July 12, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF RT FLOOR SILL IS CORRODED AT FS 280.  CONTINUATION CARD 81513911, OP 261.  REPLACED RT FLOOR SILL AT FS 280, PN: SH670-32172-11 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.  ALL ASSOCIATED OPS CHECKS GOOD.
